메뉴 건너뛰기




Volumn 4, Issue 3, 2004, Pages 339-352

Sampling from Archimedean copulas

Author keywords

[No Author keywords available]

Indexed keywords


EID: 3142579298     PISSN: 14697688     EISSN: None     Source Type: Journal    
DOI: 10.1088/1469-7688/4/3/009     Document Type: Article
Times cited : (122)

References (27)
  • 2
    • 0015967277 scopus 로고
    • Computer methods for sampling from gamma, beta, Poisson and binomial distributions
    • Ahrens J and Dieter U 1974 Computer methods for sampling from gamma, beta, Poisson and binomial distributions Computing 12 223-46
    • (1974) Computing , vol.12 , pp. 223-246
    • Ahrens, J.1    Dieter, U.2
  • 8
    • 0002101229 scopus 로고    scopus 로고
    • Correlation and dependence in risk management: Properties and pitfalls
    • ed M Dempster and H Moffat (Cambridge: Cambridge University Press)
    • Embrechts P, McNeil A and Straumann D 2001b Correlation and dependence in risk management: properties and pitfalls Risk Management: Value at Risk and Beyond ed M Dempster and H Moffat (Cambridge: Cambridge University Press)
    • (2001) Risk Management: Value at Risk and Beyond
    • Embrechts, P.1    McNeil, A.2    Straumann, D.3
  • 10
    • 84936112669 scopus 로고
    • Statistical inference procedures for bivariate Archimedean copulas
    • Genest C and Rivest L 1993 Statistical inference procedures for bivariate Archimedean copulas J. Am. Stat. Assoc. 88 1034-43
    • (1993) J. Am. Stat. Assoc. , vol.88 , pp. 1034-1043
    • Genest, C.1    Rivest, L.2
  • 15
    • 0001502378 scopus 로고
    • A probabilistic interpretation of complete monotonicity
    • Kimberling C 1974 A probabilistic interpretation of complete monotonicity Aequationes Mathematicæ 10 152-64
    • (1974) Aequationes Mathematicæ , vol.10 , pp. 152-164
    • Kimberling, C.1
  • 17
    • 0002875853 scopus 로고    scopus 로고
    • On default correlation: A copula function approach
    • Li D X 2000 On default correlation: a copula function approach J. Fixed Income 9 43-54
    • (2000) J. Fixed Income , vol.9 , pp. 43-54
    • Li, D.X.1
  • 18
    • 84903879593 scopus 로고
    • Families of multivariate distributions
    • Marshall A W and Olkin I 1988 Families of multivariate distributions J. Am. Stat. Assoc. 83 834-41
    • (1988) J. Am. Stat. Assoc. , vol.83 , pp. 834-841
    • Marshall, A.W.1    Olkin, I.2
  • 24
    • 0001743201 scopus 로고
    • Metric spaces and completely monotone functions
    • Schoenberg I J 1938 Metric spaces and completely monotone functions Ann. Math. 39 811-41
    • (1938) Ann. Math. , vol.39 , pp. 811-841
    • Schoenberg, I.J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.